# SDR ERKR200100026

- Difficulty date: January 5, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592176469
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDRESSES REPLACEMENT OF DAMAGED SKIN PANEL LOCATED BETWEEN STATION 229 AND 301, L11-L18, LEFT HAND SIDE. ADDITIONALLY THE DAMAGED SINGLE SKIN PANEL WILL BE REPLACED WITH TWO (2) NEW SECTIONS DUE TO MATERIAL AVAILABILLY. PER ECRA 933-53-051-2 REV.A
